# SDR AALA20140423004

- Difficulty date: April 23, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 63,818 hours, 10,003 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING WALK PANEL SPLICE PLATE.  R & R SPLICE PLATE.
